# SDR BAQA086803

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 4,984 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPT70RT11000250G
- Part serial: 60964A502
- Condition: Erratic
- Location: Engine Oil
- Part time: 1,287 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE ERRATIC. REPLACED WITH SERVICEABLE UNIT.
